# SDR FDEA202509081863

- Difficulty date: September 8, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300 Elev
- Component: Elevator, Airbus
- Component part number: A5527605500600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LWR SURFACE 1EA POS FOUND FLUID,  #5 AT RIB14 ER10   SIZE:85MMX55MM.  REPAIRED LH ELEVATOR LWR SURFACE 1EA POS FLUID (#5 AT RIB14 (ER10)) PER SRM55-21-12-201 PARA.5.J & SRM51-77-12-201 & EA 6-5520-T0385133 P1. EA TITLE: STABILIZERS -   ELEVATORS - LH ELEVATOR SKIN REPAIRS - RSC TRACKING. THIS IS CATEGORY A REPAIR. RSC   TRACKING EA 6-5520-T0385133 P1 WAS ISSUED AND COMPLETED. MAJOR REPAIR IAW FEDEX GMM   6-2-100. SEE WRI 55206817 FOR WORK DETAILS.
